Asilata Bapat

Research

Papers

\(q\)-deformed rational numbers and the 2-Calabi–Yau category of type \(A_{2}\) (with Louis Becker, Anthony Licata)
In preparation.

Morse-based fibering of the persistence rank invariant (with Robyn Brooks, Claudia Landi, Celia Hacker, Barbara Mahler)
Preprint.

arXiv

A Thurston compactification of the space of stability conditions (with Anand Deopurkar, Anthony Licata)
Preprint.

pdf arXiv

Spherical objects and stability conditions on 2-Calabi–Yau quiver categories (with Anand Deopurkar, Anthony Licata)
Preprint.

pdf arXiv

Recollement for perverse sheaves on real hyperplane arrangements
Journal of Algebra, 568 (2021), pp. 61–90

pdf arXiv journal

The strong topological monodromy conjecture for Coxeter hyperplane arrangements (with Robin Walters)
Mathematical Research Letters 24 (2017), no. 4, 947–954

pdf journal

Torus actions and tensor products of intersection cohomology
Pacific Journal of Mathematics 276 (2015), pp. 19–34

pdf arXiv journal

Lower central series of free algebras in symmetric tensor categories (with David Jordan)
Journal of Algebra, 373 (2013), pp. 299–311

pdf arXiv journal

Not for publication

Equivariant cohomology and the localization theorem
Topic proposal (expository).

pdf

The Bernstein-Sato \(b\)-function of the Vandermonde determinant (with Robin Walters)
Preprint (not for publication).

arXiv

Code

Categorical braid group actions (with Anand Deopurkar)
This sage code computes the braid group action on the triangulated category of complexes of projective modules over the zig-zag algebra of a quiver.

github